MAUDE Adverse Event Report: ST. JUDE MEDICAL (CVD-MINNETONKA) NEUROTHERM¿ GENERATOR TO DISPOSABLE US ELECTRODE, ADAPTER CABLE; CABLE, ELECTRODE

ST. JUDE MEDICAL (CVD-MINNETONKA) NEUROTHERM¿ GENERATOR TO DISPOSABLE US ELECTRODE, ADAPTER CABLE; CABLE, ELECTRODE
Model Number DAC-NT
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: reporter phone number: (b)(6).Unique device identifier (udi #): the udi is unknown because the lot number was not provided.During processing of this incident, attempts were made to obtain complete device information.Further information was requested but not received.
 
Event or Problem Description
Related manufacturer reference number: 3005334138-2024-00142 it was reported that during a procedure a message was received stating the electrode has been changed.As such, the treatment was stopped, and the patient was changed to medication treatment.Reportedly, there were no adverse consequence to the patient.A replacement adapter and same needle were used but the issue persisted.However, when troubleshooting with a representative¿s adapter cable, the issue was resolved.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
NEUROTHERM¿ GENERATOR TO DISPOSABLE US ELECTRODE, ADAPTER CABLE
Common Device Name
CABLE, ELECTRODE
Manufacturer (Section D)
ST. JUDE MEDICAL (CVD-MINNETONKA)
14901 deveau place
minnetonka MN 55345 2126
Manufacturer (Section G)
ST. JUDE MEDICAL (CVD-MINNETONKA)
14901 deveau place
minnetonka MN 55345 2126
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key19121554
Report Number2182269-2024-00009
Device Sequence Number7759983
Product Code IKD
UDI-Device Identifier05415067028884
UDI-Public(01)05415067028884(10)8656761
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083528
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDAC-NT
Device Lot Number8656761
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by Manufacturer04/19/2024
10/25/2024
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date05/16/2024
10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown